MathSciNet Relay Station
MathSciNet bibliographic data
MR707925 60F05 (62E10)
Dynkin, E. B.; Mandelbaum, A. Symmetric statistics, Poisson point processes, and multiple Wiener integrals. Ann. Statist. 11 (1983), no. 3, 739–745.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement